# SDR ASAA2013050394681

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 17,686 hours, 5,509 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 10365415
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE MISSING BUMPER AND HANDLE HOUSING GOUGED.  ACFT GROUNDED. GOUGE IN HANDLE HOUSING IS BEYOND ALLOWABLE DAMAGE LIMITS REF 52-31-15-801.  REMOVED CARGO DOOR HANDLE MECHANISM 52-31-14-400-801.  REMOVED CARGO DOOR HANDLE HOUSING SRM 51-40-02 PERFORMED HFEC 510080 PART 6 ON ATTACHED HOLES NO DEFECT NOTED INSTALLED NEW CARGO DOOR HANDLE P/N 103654-15 REF SRM 51-40-02 INSTALLED AFT CARGO DOOR HANDLE AMM 52-31-14-400-801 NEW HANDLE INSTALLED PER T/C NG 52EO-06500-2 OPS CHECK NORMAL PER AMM 52-31-00-700-801
